MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAP
Medical Device Problem Codes No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the customer was hospitalized due to hyperglycemia on end of january with blood glucose level was 500 mg/dl, 423 mg/dl at time of incident and the current blood glucose level was 161 mg/dl.The customer was assisted with troubleshooting.The customer was treated with insulin pump and manual injection.Customer was using insulin pump system within 48 hours of reported high blood glucose event.The customer stated that the symptoms related to high blood glucose such as nausea.Customer alleges that the insulin pump was under delivering because there has been cracked on the insulin pump.Customer states that the drive support cap appears normal.Customer stated insulin exited at the quick release.Customer stated that the insulin pump was dropped few times and had crack starting on right corner of the screen up to the case about three quarter of an inch and also crack on the screen of the reservoir compartment.Customer stated the reservoir was able to lock in place when inserted into insulin pump.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump received unable to perform the displacement, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test due to completely broken reservoir tube lip.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8109801
Report Number2032227-2018-67917
Device Sequence Number1630603
Product Code OYC
UDI-Device Identifier00643169446410
UDI-Public(01)00643169446410
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAP
Device Catalogue NumberMMT-523NAP
Device Lot NumberB3523NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2018
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date11/28/2018
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVRUNOMED INF SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age44 YR
Patient Weight150